English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Dynamic simulation of a tubular reactor for the production of low-density polyethylene using adaptive method of lines

Häfele, M., Kienle, A., Boll, M., Schmidt, C.-U., & Schwibach, M. (2005). Dynamic simulation of a tubular reactor for the production of low-density polyethylene using adaptive method of lines. Journal of Computational and Applied Mathematics, 183, 288-300. doi:10.1016/j.cam.2004.12.033.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-9CDF-5 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0014-D1EB-E
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Häfele, M.1, Author              
Kienle, A.1, 2, Author              
Boll, M.3, Author
Schmidt, C.-U.4, Author
Schwibach, M.3, Author
Affiliations:
1Process Synthesis and Process Dynamics, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society, ou_1738153              
2Otto-von-Guericke-Universität Magdeburg, External Organizations, ou_1738156              
3BASF AG, Ludwigshafen, Germany, ou_persistent22              
4Basell Polyolefine GmbH, Wesseling, Germany, ou_persistent22              

Content

show
hide
Free keywords: -
 Abstract: The dynamic mathematical model of a tubular reactor for the production of low-density polyethylene (LDPE) is introduced and simulation studies of a LDPE plant are presented. The plant consists of the tubular reactor, compressors, heat exchangers and material recycles. The overall model formulation comprises differential, partial differential and algebraic equations. This model formulation is transformed into a DAE system using an adaptive method of lines approach, where the grid points may change their position but their number remains constant. With this technique a solution on a standard PC is possible. © 2005 Elsevier B.V. All rights reserved. [accessed 2014 January 9th]

Details

show
hide
Language(s): eng - English
 Dates: 2005
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: eDoc: 237852
DOI: 10.1016/j.cam.2004.12.033
Other: 15/05
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of Computational and Applied Mathematics
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Antwerp : North-Holland
Pages: - Volume / Issue: 183 Sequence Number: - Start / End Page: 288 - 300 Identifier: ISSN: 0377-0427
CoNE: https://pure.mpg.de/cone/journals/resource/954926238443